# SDR USAAD96180

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 4 FLOOR TRACK LIGHTING, AFT F/A PANEL EXIT IDENTIFIER, CATWALK LOW LEVEL, AND TAILCONE RELEASE HANDLE EMERGENCY LIGHT INOPERATIVE.  FOUND TWO LIGHT BULBS ON TAIL COMPARTMENT CATWALK SHORTED.  REPLACED BULBS, CHECKS GOOD.  (M)
